# SDR SIMA20150204002

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,494 hours, 26,287 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AFTER TAKEOFF, AOM 1 PROCEDURE COMPLIED WITH.  FLIGHT ATTENDANT REPORTS SMOKE & FUMES IN CABIN.  R & R NR 2 ENGINE IAW WC 71-000-00.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.  PERFORMED ETN-EM-72-034 FOR NEW ENG.  NO SMOKE OR ODOR PRESENT.
